# SDR DALA2019101005822

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 48,377 hours, 33,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT LENS COVER WAS FOUND MISSING DURING THE SERVICE CHECK. MAINTENANCE REPLACED THE LENS COVER. THE SYSTEM IS NOW OK FOR SERVICE.
